# SDR IPXA2020062656962

- Difficulty date: May 31, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: AEA73072
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C FUSELAGE INTERMEDIATE PRESSURE CLOSING PANEL IS CRACKED AT STA 1376, X= -31.5 AND BETWEEN Z= -25.613 & Z= -56.5.  REPAIRED CRACKED FUSELAGE INTERMEDIATE PRESSURE CLOSING PANEL AT STA 1376, X= -31.5 AND BEWTEEN Z= -25.613 & Z= -56.5 IAW EA 011-5310-01-A8333 REV I/R AND EO MD11-5310-76895-A. (MAJOR)
